MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic
Model Number M00535030
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two naviflex longwire pusher device used in the same procedure.It was reported to boston scientific corporation that two naviflex longwire pusher was used in the pancreatic duct to treat an obstruction during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, while advancing the pusher over the guidewire, the user noticed that it was a short-wire pusher.A second pusher was opened and found to be the same.The procedure was completed using a different device.There were no patient complications reported as a results of this event.
 
Additional Manufacturer Narrative
Blocks h7 (if remedial act init, type), h9 (correction/removal reporting #), and h11 were updated with the additional information received on september 02, 2026.Block h6: imdrf device code a2101 captures the reportable event of device labeling issue.Block h11: investigation results: based on the information available, boston scientific confirmed the reported event of device labeling issue.Visual inspection of the returned device confirmed it has the rx port feature.Product specifications for device upn m00535030 do not include an rx port.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: an advanix pancreatic stent was returned for analysis.Visual inspection confirmed the pusher to have the rx port feature.According to the specifications associated with upn m00535030, this device should not include an rx port.No other problems with the device were noted.Labeling review: a labeling review was performed and, based on the information available, there is no evidence that the device was used in a manner inconsistent with the instructions for use (ifu)/product labeling.However, although the label information corresponded to a long wire pusher device, the device contained within the package did not match the configuration or specifications of a long wire pusher.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific assigned an investigation conclusion code of manufacturing deficiency.On 02 september 2026, boston scientific initiated a product removal notice (97657220 fa) of specific lots of the naviflex long wire (lw) pusher for advanix pancreatic stent ("lw pusher") - upn m00535030, batches 38904309, 39017263 and 39365322, that were incorrectly manufactured with a guidewire exit port (rx port), which is not a design feature associated with this device configuration.

Brand Name
NaviFlex? Pusher
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25908078
Report Number3005099803-2026-03003
Device Sequence Number15549932
Product Code FGE
UDI-Device Identifier08714729856191
UDI-Public(01)08714729856191(17)270922(10)38904309
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535030
Device Catalogue NumberM00535030
Device Lot Number0038904309
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer07/24/2026
08/26/2026
09/02/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date08/11/2026
09/18/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-08252026-007-
Patient Sequence Number1
Patient SexUnknown